... being injected! Are these side effects going to diminish with every injection,ive done 2 injections so far,and hurt right afterwards!!do the side effects go away or become worse,please help!!! these are to help treat my hep c!!
Hi dulcesmia, I have found there is no way to know how you will respond after injection. I was advised to take one extra strength Tylenol about one hour before injection. This might help you with muscle pain. Ask your doctor to be sure. Good luck and hang in there.. You're not alone in this journey..
I just started month 6 (the last month !!) of my regimen For me, the side effects have become less severe as I have gone along. All i'm getting now is an occasional headache, & mild muscle fatigue. My GI Md told me it is normal for the side effects to lessen the longer you are into the treatment. BTW, I have just received my 4th none detected viral load result !!! good luck.
I found that I had the best luck doing the injections before I went to bed. I didn't seem to have the aches and pain as bad. I also drank a quart of water in the morning when I first got up, and drank water all day seemed to make a big difference. They may get less they could get a little worse but the water seemed to make the difference for me. I did two rounds of 48 weeks. Walking helps but it can be difficult if you lack energy!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 May 2010 • 3 answers
Hepatitis C - I haven;t started Pegasys,copegus nor incivek yet.but soon will. what can I expect as?
Posted 6 Oct 2011 • 2 answers
Posted 21 Apr 2013 • 1 answer
Pegasys - I treated once 1999 for 6 months with alpha Interferon and Ribavirin 3 shots a week it was
Posted 16 Dec 2013 • 2 answers
Posted 17 Mar 2015 • 3 answers